# SDR AALA20141007011

- Difficulty date: October 7, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 74,447 hours, 39,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1437 CRACK AFT OF FASTENER BETWEEN LONGERON 3 & 4 RT.  INSTALLED DOUBLER SRM 53-04-00-001 FIGURE 27 &  EA MD80-53-036885.
